MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS ELITE FDS 4.0MM X 12MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS ELITE FDS 4.0MM X 12MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Catalog Number FDSE40012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Thrombosis/Thrombus (4440)
Date of Event 07/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the subject device was used on (b)(6) 2025.There were no issues with the subject device during the procedure as the subject device was prepped per ifu.The patient was on dual anti platelet, no thromboembolic events during the procedure.Proximal end was malposed and after running the intermediate catheter through the deployed subject device, good apposition was noted and procedure was successfully completed.The patient did very well and was discharged on (b)(6) 2025.Post procedure on (b)(6) 2025, the patient developed stroke like symptoms and a mechanical thrombectomy was performed at another hospital with a different physician.An angiogram showed the subject device was occluded.Patient stopped taking their dual antiplatelet medications since being discharged on (b)(6) 2025 resulting in the formation of thrombus throughout the entire subject device and the thrombectomy.Based on the physician¿s opinion stated that the reported event due to the lack of dual antiplatelet therapy causing clot formation within the subject device.The patient is alive with deficits and is still in hospital being medically managed for hydrocephalus.
 
Additional Manufacturer Narrative
D4 expiration date ¿ added.D4 gtin- added.H4 manufacturing date ¿ added.Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Based on the information provided in the complaint, an adverse event occurred post procedure.Medical intervention was required.Post procedure, the patient developed stroke like symptoms and a mechanical thrombectomy was performed hospitalization (the patient is alive with deficits and is still in hospital being medically managed for hydrocephalus) formation of thrombus throughout the entire subject stent.The physician who performed the thrombectomy believes it was not dr (b)(6) fault or elites fault per say, but rather due to the lack of dual antiplatelet therapy causing clot formation within the device.Patient had stopped taking their dual antiplatlet medications since being discharged 7/4 resulting in the formation of thrombus throughout the entire stent and the thrombectomy 6 days post op on (b)(6).Based upon medical review, the harm observed in the complaint is anticipated in nature as per the device risk assessment and does not require escalation to senior management.An assignable cause of anticipated procedural complication will be assigned to the reported ¿patient vessel thrombosis¿ and ¿patient stroke¿ as a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted with the directions for use, product labeling and/or risk documentation files.
 
Event or Problem Description

Brand Name
SURPASS ELITE FDS 4.0MM X 12MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key22728278
Report Number3008881809-2025-00428
Device Sequence Number9051030
Product Code OUT
UDI-Device Identifier07613327582697
UDI-Public(01)07613327582697(17)271006(10)25221757
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P170024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberFDSE40012
Device Lot Number25221757
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CAT 5 INTERMEDIATE CATHETER (STRYKER).
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age58 YR
Patient SexFemale
Patient EthnicityHispanic